# SDR 05FDEA01504

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN TENSION TIE RT FWD VERTICAL BOLT HOLE IN TENSION TIE & SHEAR FITTING HAS CORROSION.  REPAIRED TENSION TIE PER FED EX EA 7-5530-86296.
